MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 48

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 48
Model Number 01.26.45.0048
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/16/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery 1 year and 3 months after the primary due to infection.The surgeon removed all implants and washed the area.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 november 2021: lot 1910234: (b)(4) items manufactured and released on 31-march-2020.Expiration date: 2025-03-16.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Clinical evaluation: delayed infection in cementless tha, 1.3 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Preliminary investigation: based on the pictures available no evaluation can be performed and no definitive root cause can be established.Another devices involved: batch review performed on 26 november 2021: stem: amistem p 01.18.402 amistem-p std stem size 2 (k173794) lot 1910405: (b)(4) items manufactured and released on 31-mar-2020.Expiration date: 2025-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot 1906466: (b)(4) items manufactured and released on 30-ott-2019.Expiration date: 2024-10-16.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event.Liner: mectacer 01.29.408 ceramic liner (not registred in usa)lot 1909006: (b)(4) items manufactured and released on 17-feb-2020.Expiration date: 2025-02-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.

Brand Name
CUP: VERSAFITCUP CC TRIO ACETABULAR SHELL Ø 48
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12982794
Report Number3005180920-2021-00977
Device Sequence Number17468243
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model Number01.26.45.0048
Device Catalogue Number01.26.45.004
Device Lot Number1910234
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2021
Initial Report FDA Received Date12/13/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale